U.S. doctors online nowAsk doctors free
Roslyn, NY
A 18-year-old male asked:

my resting heart rate is about 106 bpm. i just restarted taking vyvance after a month break. is this normal. ?

2 doctor answers7 doctors weighed in
Dr. Peter Forster
Psychiatry 36 years experience
Fast heart rate: 106 beats per minute is slightly faster than a typical heart rate. Fast heart rate can be caused by anxiety and/or taking stimulants. In the absence of heart disease or other symptoms it isn't to worrisome but you should talk to your doctor.
Dr. Marc Zimmermann
Psychiatry 22 years experience
Possibly: Vyvanse (lisdexamfetamine) may be a component of the rapid heartbeat. But other things, both physical and environmental may be contributing. I am sure your doctor would want to evaluate the cause. Contact him/her

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 13, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.